MathSciNet Relay Station
MathSciNet bibliographic data
MR154282 55.40
James, I. M.; Thomas, Emery; Toda, H.; Whitehead, G. W. On the symmetric square of a sphere. J. Math. Mech. 12 1963 771–776.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement